2017
Том 69
№ 5

All Issues

Volume 37, № 6, 1985

Article (Ukrainian)

Coefficients of univalent functions of the Gel'fer class

Bakhtin A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 683–689

Article (Ukrainian)

Magnitude of the level jump by a random walk at the superposition of two renewal processes

Bratiichuk N. S., Pirliev B.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 689–695

Article (Ukrainian)

Structure of formal solutions of singularly perturbed n-th-order differential equations

Chernykh N. P., Zhukova G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 695–702

Article (Ukrainian)

Generalized solutions of operator-differential equations

Kochubei A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 703–707

Article (Ukrainian)

Solvability on the axis and the stability of equations of neutral type with decreasing memory

Kuznetsova V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 707–712

Article (Ukrainian)

Structure of the fundamental solutions of some ultraparabolic equations of high order

Malitskaya A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 713–718

Article (Ukrainian)

Rate of convergence of exponential series representing functions regular in convex polygons

Mel'nik Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 719–722

Article (Ukrainian)

Complete integrability of the differential equations connected with the problem of nonlinear oscillations of a homogeneous beam compressed longitudinally

Mitropolskiy Yu. A., Prikarpatskii A. K., Samoilenko V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 727–729

Article (Ukrainian)

A filtration of transformations of random sequences

Moklyachuk M. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 730–734

Article (Ukrainian)

Homogeneous random pseudodifferential operators of first order

Pankov A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 735–738

Article (Ukrainian)

Applications of the green function of parabolic boundary-value problems to optimal control problems

Matychuk M. I., Pukal'skii I. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 738–744

Article (Ukrainian)

A product related to the cubic Gauss sum

Reshetukha I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 745–751

Article (Ukrainian)

Splitting of a system of differential equations with slowly varying phase in the neighborhood of an asymptotically stable invariant torus

Samoilenko A. M., Svishchuk M. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 751–756

Article (Ukrainian)

Some criteria for continuous mappings to be holomorphic

Sirik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 751–756

Article (Ukrainian)

A factorization criterion for the local solvability of locally finite groups with the minimal condition for primary subgroups

Chernikov S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 762–766

Article (Ukrainian)

Generalized discrete maximum principle

Ginailo P. I., Pshenichnyi B. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 767–770

Article (Ukrainian)

Some remarks on consistent evaluation

Serechenko A. A., Tarashchans'kii M. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 771–775

Article (Ukrainian)

Oscillation of sums of independent random variables

Solntsev S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 775–781

Article (Ukrainian)

Inversion of some two-dimensional integral equations

Khai M. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 781–785

Article (Ukrainian)

Entire functions with real Taylor coefficients

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 786–787

Article (Ukrainian)

Two-dimensional approximation of U-statistics

Borovskikh Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 787–791

Article (Ukrainian)

Algebraic coefficient conditions for absolute (not depending on delay) asymptotic stability with probability 1, for solutions of a system of linear stochastic into equations with contagion

Korenevsky D. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 791–795

Article (Ukrainian)

An example of a nonmetrizable minimal topological group whose identity is of type Gδ

Pestov V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 795–796

Article (Ukrainian)

The weak limit of a martingale of rank one

Khobzei P. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 797–799

Article (Ukrainian)

Luchka A. Y.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 797–799

Index (Russian)

Index of volume 37 of „Ukrainian Mathematical Journal”

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 808-812